# SDR ASAA2022102440458

- Difficulty date: October 24, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,407 hours, 16,559 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Damaged
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #2 DOES NOT TRANSMIT BUT RECEIVES OK. GROUNDED - YES.  REPLACED #2 HF COUPLER, REF B737-800 AMM 23-11-61. NR 2 HF RADIO OPS CHECK GOOD IAW AMM 23-11-61.
